Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Neck pain due to cervical spondylosis. Pain in shoulder, upper back, hip and wrist. Due to arthritis?

I m 31 had neck pain everyday for the last year due to cervical spondylosis ( arthritis ).. I ve tried every treatment at osteopath and chiropractors with no relief.. But have pains in shoulder, collarbone, upper back, hip, wrist.. Do u think it could all be athritis or some sort of disease/syndrome? Also been told at pain clinic that injection in my neck might help?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query.
The complaints you had given are some what related to some form of inflammatory arthritis. I advice you first to get opinion from a Rheumatologist. Some time the complaints may be vague and related to Fibromyalgia like condition. After consultation with rheumatologist you can give a trail of pain clinic.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor